I have been addicted to alcohol since 2008.
these days i experience red rashes happen on my right arm and on my body, it keep itching me so bad.
it last for one week already, and the new rashes is still coming up all over my body.
it comes up in red, and when it goes away it remains a small black spot on my skin.
Is it hepatitis symptom?
what kind of medicine should I take?
please kindly advice, I am so worried now
have a fibroscan, you may have cirrhosis and destroyed liver.
if so only heptech supplements are FDA approved to reverse fibrosis, also gcmaf by activation of vdr receptors might regress fibrosis of the liver but this is still on trial.vitamin d serum levels must also be more than 60ng/ml
I am sorry, i never get tested about hbv,
last six months i got liver test, my liver function is normal.
if it is just low vitamin d, would the rashes keep coming up and itching like this? it itch me esp in the evening time.
this symptom happened to me a week ago, i drank a lot amount of cocktail and beer for two days.
but i am still healthy, neither fever no cold,
this symptom used to happen to me many times already after i drank much amount of alcohol, but it just went away a few days later, and not many rashes neither.
but these times, it comes a lots and last more than one week already.
Hi good news if you tested hbv negative, also very good news if liver healthty. But to confirm this latter perform fibroscan as stef suggested. If fibroscan within 6 kpa good liver. Now i can tell you about rushes i suspect jess er and kanof like my case. To confirm this you need biopsy as i did. This is another imune disorder and this time cell B are concerned. When having hep b positive is cell T disorder.
SEROLOGIE DE L'HEPATITIE B (AXSYM)
Antigene HBs (M.E.I.A).... Reaction Negative 0,19
SEROLOGIE DE L'HEPATITIE B (AXSYMS)
Anticorps Anti-HBs(Quanti)....Reaction Positive 705,9
SEROLOGIE DE L'HETATITIE B (AXSYM)
Anti-HBc Totale (M.E.I.A)....Reaction Positive 0,11
SEROLOGIE DE L'HEPATITIE C (E.L.I.S.A)
Anticorps Anti-HCV.....reaction Negative
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.